# SDR SWAA2022122283798

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 17,834 hours, 8,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Missing
- Location: Bs 792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT HAND CAP STRIP SPLICE PLATE(FORWARD OF STATION 792) MISSING.  INSTALLED MISSING CAP STRIP SPLICE IN AFT CARGO LEFT HAND SIDE JUST FWD OF BS 792 IAW AMM 25-52-06 AND SRM 51-10-02.
